MAUDE Adverse Event Report: AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER
Catalog Number 1012445-15
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Concomitant products: guide wire: asahi sion; guide catheter: heartrail2 6f al1.(b)(4).The device was not returned for evaluation.It should be noted that the nc trek rx, instructions for use, specifies: all air must be removed from the balloon and displaced with contrast prior to inserting into the body, otherwise, complications may occur.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat an eccentric de novo lesion in the mildly tortuous, moderately calcified, 90% stenosed posterior coronary artery.A 2.0 x 15 mm nc trek rx balloon dilatation catheter (bdc) was inserted into the anatomy, air aspiration was performed, and there was no issue or leak observed.The bdc was advanced toward the lesion with resistance, but crossed the lesion.On the first inflation to 5 atmospheres, the balloon ruptured.The bdc was removed from the anatomy with no resistance felt.A new 2.0 x 15 mm non-abbott bdc was used to complete the pre-dilatation and the procedure was completed with the successful deployment of a 2.5 x 20 mm non-abbott stent implant.There was no reported clinically significant delay in the procedure.There was no reported adverse patient sequela.No additional information was provided.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7324560
Report Number2024168-2018-01660
Device Sequence Number16545528
Product Code LOX
UDI-Device Identifier08717648151651
UDI-Public08717648151651
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Catalogue Number1012445-15
Device Lot Number5032762
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2018
Initial Report FDA Received Date03/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1